Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Diagnosed with Gastritis, taking Ranitidine. Feel vomiting sensation and burps. Is it associated with trapped wind?

I have been diagnosed with gastritis and am taking ranitidine . Whilst my stomach feels better i have started to feel really tense and anxious and often get a vomiting sensation like i am just going to throw up on the spot. I then feel bad until i do several big burps. Coukd this vomiting sensation just be associated with trapped wind?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, that is true. Nausea and vomiting sensation is a part of gastritis symptoms. Ranitidine helps to decrease acid secretion. If you have motility problem in your digestive system. you can ask your doctor to give you a medication to treat increased movements in the stomach which can cause burping. You can also ask your doctor to send sample for H Pylori testing. If it is positive, treating for three weeks (more or less) with some antibiotics can help for long time improvement. I wish you a good health.
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor